# SDR DALA1025750691

- Difficulty date: October 2, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 42,855 hours, 18,717 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 25-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT ROWS 25 & 26 INOPERATIVE. MX REPLACED THE LIGHT ASSEMBLIES. OPS CHECK WAS GOOD.
